# SDR SWAA2016070553457

- Difficulty date: June 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 43,460 hours, 27,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 500A, STRINGER 8L.   REPAIRED THE FRAME IAW EA.
